# SDR UIEA2014021600067

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 2,500 hours, 669 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 60B9240010
- Part serial: 13659
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CTR OVRD FUEL PUMP LOW PRESS LIGHT INOPERATIVE.  R & R CTR RT OVRD PUMP PRESS SWITCH IAW AMM 28-42-01.  OPERATIONS TEST IAW AMM 28-22-00-715-001.  LEAK CHECKED OK NO MSG.
